MAUDE Adverse Event Report: ZIMMER TMT NEXGEN® COMPLETE KNEE SOLUTION, TRABECULAR METAL¿¢ TIBIAL FULL BLOCK AUGMENT; PROSTHESIS, KNEE

ZIMMER TMT NEXGEN® COMPLETE KNEE SOLUTION, TRABECULAR METAL¿¢ TIBIAL FULL BLOCK AUGMENT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial tka, the intended device for use did not have a screw hole, as expected, to attach to the stemmed tibia.There were concerns that the device was incorrectly packaged and labeled.The device was implanted into the patient and not removed.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were update/corrected updated: b4, b5, g4, g7, h2, h3, h6 no product or pictures were provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A review of the device plans determined that no failure was found as the product does not contain screw holes.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN® COMPLETE KNEE SOLUTION, TRABECULAR METAL¿¢ TIBIAL FULL BLOCK AUGMENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key9409414
Report Number3005751028-2019-00043
Device Sequence Number14503799
Product Code JWH
UDI-Device Identifier00889024308060
UDI-Public(01)00889024308060
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K024161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberN/A
Device Catalogue Number00544800610
Device Lot Number64131045
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1